MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ CATHETER TIP SYRINGE; IRRIGATING SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ CATHETER TIP SYRINGE; IRRIGATING SYRINGE
Catalog Number 309620
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ catheter tip syringe plunger was difficult to move while aspirating and pushing out fluid.The following information was provided by the initial reporter: "syringe is difficult to use, it does not glide smoothly and is very tight when aspirating and pushing fluids occurrences: 1 each.No adverse event reported".
 
Additional Manufacturer Narrative
H.6.Investigation summary: a device history record review was completed by our quality engineer team for provided material number 309620 and lot number 2210378.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bd¿ catheter tip syringe plunger was difficult to move while aspirating and pushing out fluid.The following information was provided by the initial reporter: "syringe is difficult to use, it does not glide smoothly and is very tight when aspirating and pushing fluids occurrences: 1 each.No adverse event reported.".

Brand Name
BD¿ CATHETER TIP SYRINGE
Common Device Name
IRRIGATING SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17848145
Report Number1911916-2023-00710
Device Sequence Number17937831
Product Code KYZ
UDI-Device Identifier00382903096206
UDI-Public00382903096206
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309620
Device Lot Number2210378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown